# SDR UIEA2021032200685

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,638 hours, 17,075 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Cracked
- Location: Bs 172-182
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE LAST PHASE OF THE C-CHECK ON ABOVE REFERRED AIRCRAFT, WE HAVE FOUND CRACK DAMAGES ON THE RH STRUT INBD SIDE SKIN PANEL BETWEEN NAC STA 172.00 / NAC STA 182.00. THE CRACK DAMAGES ARE LOCATED AROUND THE ACCESS PANEL 442AL AND ARE COMMON TO THE RUB-STRIP ATTACHMENT RIVETS. THE DIMENSIONS OF THE CRACKS ARE AS FOLLOWS: - UPPER CRACK, L = 0.600" - LOWER CRACK, L = 2.000"(  CRACK DAMAGES WERE REPAIRED / IN ACCORDANCE WITH MEXICANA MRO TRE6754132 AND BOEING SR 4-4963399011  )
